| Model Number |
100043-04 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Seroma (2069)
| Date of Event |
08/27/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complication of seroma.Medical affairs has assessed the patient¿s postoperative course as being serious and likely related to the study device.Review of the device history records confirmed the device was manufactured to specification.Seroma is known inherent risk of the surgery/use of the device and included as a possible complication in the adverse reaction section of the instruction for use (ifu) supplied with the device.Note: this mdr report is related to a retrospective study conducted to proactively gather real-world evidence on the use and safety of the p4hb product family, including galaflex scaffold, galaflex 3d, and galaflex 3dr. all safety events from the study are adjudicated by the bd medical monitor for an independent assessment of severity and relatedness. in an abundance of caution, events for which relatedness cannot be ruled out are processed for mdr reporting.
Event or Problem Description
Per clinical trial (b)(6).On (b)(6) 2018 patient underwent bilateral augmentation mastopexy using a vertical incision.2 pieces of galaform (galaflex 3dr) were used.Concomitant procedures included abdominoplasty, liposuction, umbilical hernia repair.On (b)(6) 2018 seroma, located superiorly, was reported.On (b)(6) 2018 patient had aspiration of seroma.20ml serosanguinous fluid aspirated.Otherwise, healing uneventfully.Resolved without sequelae on (b)(6) 2018.Review by medical affairs identifies the adverse event as likely related to the device and serious.